To read the full version of this content please select one of the options below:

Comment on “Mathematics in economics: Schmoller, Menger and Jevons” by Julian Reiss

Reginald Hansen (Cologne, Germany)

Journal of Economic Studies

ISSN: 0144-3585

Article publication date: 1 August 2000

Abstract

Provides a comment on Reiss’ “Mathematics in economics: Schmoller, Menger and Jevons”.

Keywords

Citation

Hansen, R. (2000), "Comment on “Mathematics in economics: Schmoller, Menger and Jevons” by Julian Reiss", Journal of Economic Studies, Vol. 27 No. 4/5, pp. 492-494. https://doi.org/10.1108/01443580010372796

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited